| Model Number |
6516 |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is part of the fda voluntary malfunction summary reporting program.The device was not evaluated and no cause was determined, as the customer did not make the device accessible for testing.There was no remedial action taken.This device is not labeled for single use.
Event or Problem Description
This report summarizes 1 malfunction event, where it was reported the cot height cannot be adjusted.There was no patient involvement.